RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 48–50 (Mi dan36572)  

MATHEMATICS

An asymptotic estimate of the coefficients of an expansion in the functions of a certain system of analytic functions and its application to the interpolation polynomials in a generalized problem of moments

M. I. Shabunin

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow. reg.

Full text: PDF file (292 kB)

Bibliographic databases:
UDC: 517.537
Presented: И. М. Виноградов
Received: 27.05.1971

Citation: M. I. Shabunin, “An asymptotic estimate of the coefficients of an expansion in the functions of a certain system of analytic functions and its application to the interpolation polynomials in a generalized problem of moments”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 48–50

Citation in format AMSBIB
\Bibitem{Sha72}
\by M.~I.~Shabunin
\paper An asymptotic estimate of the coefficients of an expansion in the functions of a certain system of analytic functions and its application to the interpolation polynomials in a generalized problem of moments
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 48--50
\mathnet{http://mi.mathnet.ru/dan36572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289757}
\zmath{https://zbmath.org/?q=an:0242.30036}


Linking options:
  • http://mi.mathnet.ru/eng/dan36572
  • http://mi.mathnet.ru/eng/dan/v202/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019